Publications 2017

PASALIC, Enes, CHATTOPADHYAY, Anupam, CHOWDHURY, Debabani. An analysis of root functions - a subclass of the Impossible Class of Faulty Functions (ICFF). Discrete applied mathematics. [Print ed.]. 2017, vol. 222, str. 1-13. ISSN 0166-218X. [COBISS.SI-ID 17986393]

ZHANG, Fengrong, PASALIC, Enes, CEPAK, Nastja, WEI, Yongzhuang. Bent functions in CC and DD outside the completed Maiorana-McFarland class. V: EL HAJJI, Said (ur.). Codes, cryptology and information security : Second International Conference, C2SI 2017 Rabat, Morocco, April 10-12, 2017 : proceedings : in honor of Claude Carlet. “Codes, Cryptology and Information Security” Second International Conference, C2SI 2017 Rabat, Morocco, April 10-12, 2017. Cham: Springer, cop. 2017. Str. 298-313. Lecture notes in computer science, 10194. ISBN 978-3-319-55588-1, ISBN 978-3-319-55589-8. ISSN 0302-9743. [COBISS.SI-ID 17986905]

ZHANG, Fengrong, PASALIC, Enes, WEI, Yongzhuang, CEPAK, Nastja. Constructing bent functions outside the Maiorana-McFarland class using a general form of Rothaus. IEEE transactions on information theory. 2017, vol. 63, no. 8, str. 5336-5349. ISSN 0018-9448., DOI: 10.1109/TIT.2017.2712598. [COBISS.SI-ID 18073433]

HODŽIĆ, Samir, PASALIC, Enes. Construction methods for generalized bent functions. Discrete applied mathematics. [Print ed.]. 2017, vol. 238, str. 14-23. ISSN 0166-218X., DOI: 10.1016/j.dam.2017.11.027. [COBISS.SI-ID 1539988164]

ZHANG, WeiGuo, LI, LuYang, PASALIC, Enes. Construction of resilient S-boxes with higherdimensional vectorial outputs and strictly almost optimal non-linearity. IET information security. [Print ed.]. 2017, vol. 11, iss. 4, str. 199-203. ISSN 1751-8709., DOI: 10.1049/iet-ifs.2016.0168. [COBISS.SI-ID 18085465]

PASALIC, Enes, CHATTOPADHYAY, Anupam, ZHANG, WeiGuo. Efficient implementation of generalized Maiorana-McFarland class of cryptographic functions. Journal of cryptographic engineering. 2017, vol. 7, iss. 4, str. 287-295. ISSN 2190-8508., DOI: 10.1007/s13389-016-0139-0. [COBISS.SI-ID 17880409]

WEI, Yongzhuang, PASALIC, Enes, ZHANG, Fengrong, HODŽIĆ, Samir. Efficient probabilistic algorithm for estimating the algebraic properties of Boolean functions for large n. Information sciences. [Print ed.]. vol. 402, 2017, str. 91-104. ISSN 0020-0255. DOI: 10.1016/j.ins.2017.03.025. [COBISS.SI-ID 1539271620]

HODŽIĆ, Samir, PASALIC, Enes. Generalized bent functions - sufficient conditions and related constructions. Advances in mathematics of communications. 2017, vol. 11, no. 3, str. 549-566. ISSN 1930-5338., DOI: 10.3934/amc.2017043. [COBISS.SI-ID 1539671492]

WEI, Yongzhuang, PASALIC, Enes, ZHANG, Fengrong, WU, Wenling, WANG, Cheng-xiang. New constructions of resilient functions with strictly almost optimal nonlinearity via non-overlap spectra functions. Information sciences. [Print ed.]. vol. 415-416, 2017, str. 377-396. ISSN 0020-0255., DOI: 10.1016/j.ins.2017.06.036. [COBISS.SI-ID 18070105]

GANGOPADHYAY, Sugata, PASALIC, Enes, STǍNICǍ, Pantelimon, DATTA, Saral. A note on non-splitting ZZ-bent functions. Information processing letters. [Print ed.]. 2017, vol. 121, str. 1-5. ISSN 0020-0190. [COBISS.SI-ID 17879897]

PASALIC, Enes, MURATOVIĆ-RIBIĆ, Amela, HODŽIĆ, Samir, GANGOPADHYAY, Sugata. On derivatives of polynomials over finite fields through integration. Discrete applied mathematics. [Print ed.]. 2017, vol. 217, part 2, str. 294-303. ISSN 0166-218X. DOI: 10.1016/j.dam.2016.07.025. [COBISS.SI-ID 1539090116]

CEPAK, Nastja, CHARPIN, Pascale, PASALIC, Enes. Permutations via linear translators. Finite fields and their applications. May 2017, vol. 45, str. 19-42. ISSN 1071-5797. [COBISS.SI-ID 1538988996]

Amar Bapić
Amar Bapić
Young Researcher